# SDR DALA2020021841230

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,466 hours, 29,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CANNOT DISARM 1L DOOR. CORRECTIVE ACTION: LUBED GIRT BAR OPS CK GOOD IAW B757 AMM 52-11. (7205322)
